# SDR CALA2016103100843

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 24,620 hours, 8,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT SEAT TRACK LIGHT MISSING AT 15C. REPLACED RED LENS AND BULBS AT 15C.   OPS CHECKED NORMAL.
